The Lupus Forum banner
1 - 10 of 10 Posts

·
Registered
Joined
·
646 Posts
Discussion Starter · #1 ·
Hi guys,

Apologies for my being AWOL from here for some time.

Most of the reasons are good, but 1 bad - my bloomin' computer blew up - just when I had loadsa work come my way :rolleyes:

The other reasons are that I've had a recent rhumy appt which went really well.

I was feeling a lot better before this appt. The fatigue and pain levels had fallen considerably, energy levels where up. I'd spent a fair bit of time in the sun and not had any real problems. Played a bit of tennis. And, had I not fallen behind in my work (due to computer blowing up) then I'd have tried going back to football :)

My bloods were the best they've been for a year. ESR 13. C3 0.93. C4 0.12. Anti DNA 64.

My only concern was my Glucose, which was at 6.1 - but that was NON-fasting.

I've been told to tapper down the pred to nil if I can. But right now I'm still on 7.5mg. But I'm going to try next week to go down to 5mg.

Also been told to go down to 200mg Plaq. But this I'm not going to do. Way too risky I think.

So, for now things are looking good. Although I did have some knee pain last week the pain has now gone away.

Hopefully things will get better from now on :)
 

·
Registered
Joined
·
7,800 Posts
Hi there,

That all sounds pretty good. When you're tapering make sure you do it slowly enough. If you make the jump from to 7.5 to 5, stay on that dose for a while before trying to go down again.

Whether you can stay on the higher dose of plaquenil depends on whether your GP will agree to continue prescribing at the higher dose. I would tend to agree that staying at 400 would be wise for a while - at any rate not to reduce two meds at the same time - even if, later, you may well find that 200mg is plenty enough.

Katharine
 

·
Registered
Joined
·
646 Posts
Discussion Starter · #3 ·
Yeah. I'm going to do 1 day 7.5 next day 5, next day 7.5 next day 5. Will do this for a bout 2 weeks. Then go down to 5. Stick to 5 for a bout a week and then do the 5, 2.5 for 2 weeks. Until I can go down to 2.5. And then see how I feel before tapering down completely :)

Hope that made sense??? :)
 

·
Registered
Joined
·
7,800 Posts
It made perfect sense. Personally, seeing that you've been on pred for a while, I'd stay on each "average" dose for 2 weeks (you mentioned that you'd stay on 5 only 1 week).
 

·
Registered
Joined
·
4,968 Posts
Glad you came out of hiding.:lol::lol::lol:

Happy to hear your appointment went well and sorry about the computer crashing.:mad:

Ahhhh life just never stops throwing the curve balls huh.:wink2::wink2:

Hope you continue to feel well surfer.;)
 

·
Registered
Joined
·
1,613 Posts
Hi Surferboy :wavey:

First of all, congrats on feeling and doing so well, its so good to hear when someone is improving. We don't hear of that many people doing well on here as most people come on here for advise regarding problems they are having and when people are doing good then they have other things in their lives to concentrate on, so it really helps to hear of members feeling better and getting on with their own lives. It gives us all hope.........

I am guessing you have got your computer sorted now, so hopefully you will catch up on all your work and then continue to enjoy life and the activities that you like to do. Just make sure you still rest alot as you don't want to over do it and spoil the way you are feeling. As many of us have done in the past we have a good day so we try and make the most of it and then over do it, so the following day we end up paying for it and feeling rough.

I wanted to wish you good luck :luck: on the reduction of your pred and i will keep my fingers crossed :fingers: for you.

Take care :hug: Jo :hug:
 

·
Registered
Joined
·
631 Posts
Hi surferboy,

It's good to hear that you are doing well.
I hope the tapering down goes well. Don't be too disappointed if it takes a while though, slow and steady is the best way.

Elle x
 
1 - 10 of 10 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top